# SDR AWXA200501092

- Difficulty date: September 19, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 17,905 hours, 6,638 cycles
- Engine: Iae V2500A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 550MK1
- Part serial: B3077
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 17,905 hours, 6,638 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THAT DURING TAKE OFF, NR 2 ENGINE SPOOLED MUCH SLOWER THAN NR 1.  ABORTED TAKEOFF AT 30 KNOTS  & RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MX  R & R LP/HP FUEL PUMP IAW AMWEST TASK CARD R5M73304.  ALSO R & R FUEL FLOW METERING UNIT IAW AWA TASK CARD R5M73308.  OPS TESTS GOOD.  RECIEVED FUEL PUMP ASSY FOR REPAIR/OVERHAUL.  REMOVAL NOT CONFIRMED.  VENDOR DID REPLACED ERODED SEAL, PN 5910350.  REPAIRED/OVERHAULED & INSPECTED UNIT IAW CMM 73-18-41.  DID NOT CONFIRM FAULT FOR FMU REPLACED.  FOUND NO FAULTS WITH UNIT.  UNIT FULLY DIASSEMBLED, CLEANED, INSPECTED & ALL SEALS, GASKETS ETC REPLACED UPON REASSEMBLY.  ALL WORK PERFORMED IAW CMM 73-28-08.
